# SDR 07FDEA04190

- Difficulty date: September 23, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 30,157 hours, 15,317 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Shaft
- Condition: Failed
- Location: Rt Wing Slat
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPT 18L(KMEM) RECEIVED ECAM FOR SLATS SYS 1/2 FAULT W/CORRESPONDING SLAT LIGHT ON FWD PANEL.  RECYCLE UNSUCCESSFUL.  FOLLOWED QRH.  NORMAL LANDING LNG GW 281.0.  VERIFIED LEFT AND RIGHT WING SLATS WERE FULL UP AT "0" DEGREES POSITION IN REF TO AMM 27-80-00-3.  INSTALLED RT WING SLAT TRANSMISSION SHAFTS.  PERFORMED OPERATIONAL BITE TEST OF FLAP/SLATS.  NO FAULTS.  NOTED ON EITHER SFCC.  OPS CHECK GOOD.
